Loading, please wait...
:

product description page

Daytime Cold & Flu Multi-symptom Relief Liquid - 12 fl oz - Up&Up™

Daytime Cold & Flu Multi-symptom Relief Liquid - 12 fl oz - Up&Up™ - image 1 of 1

About this item

Highlights

  • Relieves cold and flu-like symptoms
  • Non-drowsy
  • Alcohol and antihistamine free
ABOUT DAYTIME COLD & FLU: Compare to DayQuil® active ingredients. Daytime Cold & Flu active ingredients are acetaminophen 325 mg, dextromethorphan HBr 10 mg, and phenylephrine HCl 5 mg. Daytime Cold & Flu relieves cold & flu-like symptoms so you can cope. This liquid product is non-drowsy, alcohol & antihistamine free, and gluten free. For ages 6 years and over. Temporarily relieves aches, fever, sore throat, cough, and nasal congestion.
Number of Pieces: 1
Health Facts: Contains Acetaminophen, contains pain reliever, ethyl alcohol-free, contains dextromethorphan
Active Ingredient Strength Value: 325 milligrams
Product Warning: Not for children under the age of six, Contains Acetaminophen, consult a doctor if taking prescription drugs, consult a doctor if you are pregnant or nursing, consult a doctor if you have diabetes, consult a doctor if you have glaucoma, consult a doctor if you have high blood pressure, consult a doctor if you have liver disease, do not use if you are taking an MAOI
Product Form: Liquid
Suggested Age: 6 Years and Up
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Features: Daytime Use, Non-drowsy
TCIN: 11046966
UPC: 370030621712
Item Number (DPCI): 094-14-0140
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
see store for price
Shipping
not available
Out of stock in stores near you

Ratings & reviews

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.